| Model Number |
67SP040 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No dhr review was performed.Four product samples were received for evaluation.Visual and functional testing was performed.Four samples were received with cuffs not inflating uniformly.The root cause of the reported issue was found to be cuff symmetry test of representative sample per lot by quality inspectors.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that cuff would not inflate and the water would not go down the cuff.No patient injury was reported.